New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

megamax
Regular Member


Date Joined Apr 2007
Total Posts : 217
   Posted 8/28/2007 4:43 PM (GMT -7)   
hi guys,
 
I just got back from walt disney world and the carribean cruise it was so much fun . my stomach on the other hand was terrible
I had green pppo for 12 days and one day I have a bean dip OMG did I ever regret it the next morning I was in pain for 2 hr staight no breaks...I thought I was going to die!!!!
 
I had my small bowel through today....  that is just nasty!!! just thinking about it makes me gag and they call it strawberrie flavor!!!! at first I had to drink 2 cups of that disgusting chalky milkshake and my bowel was going pretty fast and THEN it stopped for almost 2 hrs ...they gave me another cup and then after one hr another cup and then the doctor decides to go on her break so I spend 6 hr in the hospital .... anyway they said there was nothing abnormal but they will check the xray and send the reprot  to the GI.
 
I have a question Iv'e been taking entocort for 6 week and I am tappering from 9 mg to 6 mg and for the past few day I started to feel pain on my right side again ....its bereable pain what should I do???
 also I have this crutiatin pains b4 I go to the bathroom asnd that pain is unbearable almost to tears I dont understand if my colon is fine only a few apthous ulcer on my left colon and then there's a few apthous ulcers in my ileum ....I don't get why I am in so much pain b4 going to the bathroom please someone explain :-)
 
thanks
Jackie
 
Megamax
 
 
35 yrs female, dx with crohn's on july 13th 07  entocort 9mg for 6 week . dx with depression in 2002 ,
 


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 8/29/2007 4:09 AM (GMT -7)   
Hi Jackie Not sure why you are having the pain perhaps it is the uclers or where they are located I would think that something sore would cause some discomfort. Hopefully others will be along to help with your question. lol gail

megamax
Regular Member


Date Joined Apr 2007
Total Posts : 217
   Posted 8/29/2007 10:42 AM (GMT -7)   
I called my GI and he said that he wants to wait until next week and then if the pain is still there to go see him....I am afraid because I feel that if I don't take the entocort thing will get worse and then what? I am new to this so I don't know what to expect :-(
Megamax
 
 
35 yrs female, dx with crohn's on july 13th 07  entocort 9mg for 6 week . dx with depression in 2002 ,
 


Jenn4dex
Regular Member


Date Joined Mar 2006
Total Posts : 494
   Posted 8/29/2007 4:23 PM (GMT -7)   
I know the pain in my side returned when I tried tapering off of Entocort, returned with a vengance. I am on it again with my remicade, I dont' see the point in adding all of these drugs when I can't get off of any! Good luck.
Jennifer
Diagnosed 1/06
CD of Terminal Ileum
Taking Pentasa, Entocort, Prograf and Remicade.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:20 PM (GMT -7)
There are a total of 2,735,707 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
321 Guest(s), 13 Registered Member(s) are currently online.  Details
Krimpet 🍔, FearBug, tickcheckguy, ppm guy, NiceGuyEddie, Loutucky, Girlie, NewspaperLover, Sheeks175, MusicForLife, Suffering34, Nomar Lupron 4 Me, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer